# SDR DALA2024082208372

- Difficulty date: August 22, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 13,947 hours, 6,485 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Brake Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 8116 - MISC - DECLARED EMERGENCY DUE TO "BRAKE ON" CAUTION MESSAGE. CORRECTIVE ACTION: DOWNLOADED NON-VOLATILE MEMORY FROM THE BRAKE DATA CONCENTRATOR UNITS (BDCU) AND REPLACED ELECTRIC MOTOR CONTROL UNIT (EMCU) 3. (LP# 5741338)
